Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from depression. Taking frext, zosert, quitipine. Headache, blurred vision. Side effects of the medication?

sir my wife is suffering from major depressive disorder last 5 yrs. and taken lot of medicines such as frext 50 , zosert, zapiz, qutipine 100, c prams s 20, fludac 20mg tryptomer 50 etc. at present since ladt 10 days she is taking arpizol 10 along with bupron xl 150 in the morning and lonazep 1mg with dicorate 125 with veniz Xr 75 in the night.she is still feeling the headache along with blurred vision every time. how long she needs to take medicine and how these medicine will effect her body. we are in dilemma what to do. please advice.does these medicine got severe side effects.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for using health care magic.
Headache with blurred vision may be a side effect of the drug. but one should also rule out ophthalmic reason as both can be present in refractive errors also.

About duration of the drug intake, You should consult Psychiatrist.
It is not common to have severe side effects but you should consult your psychiatrist who will obviously monitor the side effects of drug if any and take appropriate actions.
I hope your wife will be fine soon.
Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor